Vol. 5, No. 1, 2020

Download this article
For printing
Recent Issues
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
Functorality of the gamma filtration and computations for some twisted flag varieties

Eoin Mackall

Vol. 5 (2020), No. 1, 159–180
DOI: 10.2140/akt.2020.5.159
Abstract

We introduce techniques for uniformly studying the gamma filtration of projective homogeneous varieties. These techniques are utilized in some cases of inner-twisted flag varieties (of type A) to show that functorality known for the Chow rings of these varieties also extends to the associated graded rings for the gamma filtrations of the same varieties. As an application, we show that the associated graded groups for the gamma filtration of these varieties are torsion free in low homological degrees.

Keywords
$K\mkern-2mu$-theory, twisted flag varieties
Mathematical Subject Classification 2010
Primary: 19E20
Secondary: 20G15
Milestones
Received: 21 June 2019
Revised: 21 August 2019
Accepted: 25 September 2019
Published: 21 March 2020
Authors
Eoin Mackall
Chico, CA
United States